A Study on g**s-R_0 and g**s-R_1 Spaces in Topological Spaces
DOI:
https://doi.org/10.23755/rm.v45i0.989Keywords:
g**s-R_0, g**s-R_1 space, g**s -door spaces, g ̂^(**) s –submaximal, Sg*-spaceAbstract
In this paper, we introduces the concept of R_0-space, R_1-space, door space, submaximal using {\hat{g}}^{\ast\ast}s-closed set and investigate its properties. We have also study their relationship with some other higher separation axioms. We have also, introduced a new definition S{\hat{g}}^\ast-space by using semi-closed and {\hat{g}}^\ast-closed sets and study its relationship with other closed sets using {\hat{g}}^{\ast\ast}s-closed set.References
I.Arockia Rani, Studies on generalizations of generalized closed sets and maps in topological spaces, Ph.D Thesis,Bharathiyar University, Coimbatore, (1997).
J.N.Sharma. (1977). “general topology" Krishna Prakashan, Meerut(U.P).
N. A. Shanin.(1943), On separation in topological spaces, Dokl. Akad. Nauk SSSR, 38, 110-113.
N. Levine, Generalized closed sets in topology, Rend. Circ. Mat. Palermo 19(2) (1970), 89-96.
M. Anto and S. Andrin Shahila, g ̂^(**) s -closed sets in topological spaces, IJMTT- ICIMCEH2020, ISSN: 2349 – 5758, 1-7.
S.Balasubramanian, Generalized separation axioms, Scientia Magna, 6(4)(2010),1-14
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.